# SDR P5CA9500851

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUST ON BOLT AND HOLE AT NR 3 LATCH LOWER ATTACH POINT FOR AFT CARGO DOOR.  REMOVED CORROSION PER SRM 51-10-01, TREATED AND PRIMED PER SRM 51-10-02.
